Bits of Life

Little did I know that my UTI would create such a problem for me.  After about 5 days, I noticed my right knee was very tight and I couldn’t move it very well.   Worse than normal!  Then on the last day of the medicine, I couldn’t go upstairs without considerable pain.  I spent all day Sunday and Monday in bed to rest my knees.  By Monday evening they felt much better but I still couldn’t walk or go upstairs great.  Perhaps this is my way of life from now on.

So what does this have to do with Cipro, well after a few days I started putting together that my knees felt like this one other time when I was taking some medicine.  I looked up the side effects of Cipro and boy are there lots!  It really is a nasty drug with so many side effects.

I needed to get a boat load of probiotics to counter this drug – yogurt, bananas, honey and more.

Quite a surprise from my Aunt and Uncle today.  They are the last tier above our generation.  How fast can it go!!

Hoping to get to Texas to see them.  My uncle is not doing well.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Rita’s Bits of Life

Monthly blogs

Categories

Enter your email address to subscribe to this blog and receive notifications of new posts by email.

Join 15 other followers

%d bloggers like this: